The reason for this recall is that there was found that some contained particle of opiates.They are recalling some 1,600 lots according to this reliable source. I just wanted anyone that is fighting addiction to be aware of this new problem. Most of us use one of these drugs sooner or later for some types of problems. I don't have the info on the lot #'s or anything, but it was sent out as an ALERT!
10 Jan 2012
Thank you so very much for the warning! You may have saved some lives, or saved some people from having withdrawals that are worse than usual.
I appreciate how you keep your nose to the news (did that sound odd? lol) and share it with others!! I avoid the news in general because, well, it just mucks with my Karma, and I don't want to hear bad news before bed!! But I know that if something important happens you will inform me!
I truly wonder how this happened? I bet there are swarms of addicts buying all the excedrin and gas-x they can get their hands on (ok, it was a BAD joke)
10 Jan 2012
i dont know if your going to read thid mary still cant get the hang of using this my freind angila miller helped someone on a question and i got the credit for is some how.buy the way im on day ten still hard though that stupid little thing in the b ack of my head screaming just i littlei there anything that gets gid of that little guy hes thr one that bugs me the most
10 Jan 2012
Including the following products:
Opana ER (oxymorphone hydrochloride) Extended-Release Tablets CII
Opana (oxymorphone hydrochloride) CII
Oxymorphone hydrochloride Tablets CII
PERCOCET (oxycodone hydrochloride and acetaminophen USP) Tablets CII
PERCODAN (oxycodone hydrochloride and aspirin, USP) Tablets CII
ENDOCET (oxycodone hydrochloride and acetaminophen USP) Tablets CII
ENDODAN (oxycodone hydrochloride and aspirin, USP) Tablets CII
MORPHINE SULFATE Extended-Release Tablets CII
ZYDONE (hydrocodone bitartrate/acetaminophen tablets, USP) CIII
ISSUE: FDA is advising healthcare professionals and patients of a potential problem with opiate products manufactured and packaged for Endo Pharmaceuticals by Novartis Consumer Health at its Lincoln, Nebraska manufacturing site. Due to problems that occurred when these products were packaged and labeled at the site, tablets from one product type may have carried over into packaging of another product. This could result in a stray pill of one medicine ending up in the bottle of another product.
BACKGROUND: Opiates are potent medications used to alleviate pain and are available only by prescription. Endo Pharmaceuticals reports that they are aware of only three product mix-ups with respect to these products since 2009; all three were detected by pharmacists. Endo is not aware of any patient having experienced a confirmed product mix-up, nor any adverse events attributable to a product mix-up.
RECOMMENDATION: FDA advises patients and healthcare professionals to examine opiate medicines made by Endo in their possession and ensure that all tablets are the same.
Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:
Complete and submit the report Online: www.fda.gov/MedWatch/report.htm
10 Jan 2012
Hey Mary - I received this too. It was a FDA MedWatch Alert. Shortly after receiving the one you posted I got another pertaining to the same manufacturing plant. The second one sited Endo Pharmacuticals packaged at that same plant could also have problems with Opana, Percocet, Endocet and a few others. This alert said that there could be a problem of a stray opiate being packaged in another of these meds. So if you take meds made by Endo be sure and check that all of the pills in your bottle are REALLY the pills that are supposed to be in there. Just thought I would add this. I did receive both messeges. Kinda scary huh?
Hugs to all -Terri-
10 Jan 2012
wow..now this worries me..because I take excedrin and bufferin..but I go to a methadone clinic that drug tests me regularly. And if there is particles of opiates in those bottles..it can show up in those UA's..which would cause me problems..I can see my trying to convince them I haven't taken anything.. I'm sure they get lots of excuses everyday on this.. But in what..8 years now..I haven't failed one single drug test so you'd think they'd believe me ..but with my luck they wouldn't. They should be more careful with things like this..what if someone gets ahold of those who are severely allergic? Or someone like me who doesn't want opiates in my system.
And to the lady below..I so agree... the pharmacist..should have noticed there was some different pills in that bottle when they were filling it. I just don't understand how this could get by. It pays to check behind them. I had a baby sister from my step mom when I was 18..well when she was 2 weeks old the doc gave her a prescript for liquid zantac... I went to pick it up..and went home and was looking at the bottle to see how much to give her..mind you it said half a teaspoon..and I noticed the bottle said xanx... yeah..I had almost given it to her..that would have killed a two week old baby. Needless to say I went to the drug store with bottle in hand and went off... their excuse was... that the girl who filled it was new.. she was the owners neice..who was sitll in high school..who shoudl NOT have been filling prescriptions..she was only suppose to run the cash register..but they were "teaching" her how to do the scripts..No..I'm sorry but she should NEVER have been allowed to do prescriptions..and I made some people very mad at me because his neice got in trouble and so did he..but hey..this could have been fatal. I know mistakes happen..we're all human..but she didn't even say sorry..she just stood there chewing her gum. I still get mad thinking about this. A 15 year old girl... filling prescriptions..with no training..no nothing. I got dirty looks everytime I went back in there..so I switched to another store..we only have two so it's not like I Had many to choose from. But they were mad at me for nothing..I don't think I was in the wrong..they were..anyways... every sense then..I always double check my bottles..I always ask what the scripts are..so I'll know cause it's impossible to always read the docs writing.. *L* I got online to see what all those symbols are for so I know the dosage the doc said.. i just don't trust them anymore. It always pays to check behind them..cause they are human and everyone makes mistakes. I just think that mistake could have been avoided... and she could have at least been sorry.
10 Jan 2012
Good call Mary!! Unfortunately, this happened a while ago, and the FDA is finally getting around to announcing it to people who keep up with this stuff. It angers the heck out of me!! I couldn't understand why my morphine, and oxy were mixed up in the same bottle, stupid pharmaceutical assistants couldn't tell the difference??? And the pharmacist doesn't bother to check either, just make sure that I am listed on their "druggie" form to report to the state. GRRRR Didn't know about the non narcotics. I guess the FDA alert hasn't gotten around to THAT announcement yet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and I have been having lots of gas and I am not eating any different then I did before I started it So was wondering if the insulin was doin it cant ...
1 answer • 27 May 2011
It works for me.cant find any in my area.recall.help.have a headache now for a week..
3 answers • 10 Mar 2012
I can't imagine the makers having the recalled items off the shelves for five months and not providing information to consumers as to when we ...
1 answer • 16 May 2012
... but what I found online says the recall has ended. Nothing else comes close to this product. Please help. Zip code: 03809
3 answers • 26 Jan 2013
I get bloated, have lots of gas which causes lots of small burps and /or farts. It is harder to breathe and I need to rest frequently after little ...
0 answers • 31 Jul 2015